First of all ... big WARNING before these!!!
Until now i always had perfect X(white rolex, red mitshubishi)... Effects were just PERFECT(balanced=good warm feeling, euphoria,colors,music,porn was deep) as they should be. But now i'm on this shit and it's so bad ... that i have to fill in a report.
After taking ... it all started just Normal ... light warm colors, watching porn was half-nice as i was used to, searching trough playlist to get some music i was used to wasn't that 'must have' as before.
But than it started ... after cca 30-45min it kicked in ... high burning/scratching under skin(legs), intense cold vs sweat, shivers, light visual effects= text shrinking, music moving far not close, mixed feelings ... not concentrated
to music, porn ... nothing worked. First thought = F*CK, i just hit my first bad one! And F*CK it will last for next 3-6 hours! Drinked lots of water(more than i was used to), pulled headphones off, stopped porn and just waited to make
this hell stop. Now after 4hrs i'm writing this report :) (thank god the effects are moving out, and i think i can easily go to sleep).
- the effects were probably stronger but they were so INBALANCED and messed up. They rushed to early and i just knew there were deffo some other very, very bad chemicals in it :(
Don't get to adventurous with logos, colors. Stick to the ones you know(it's weird, cause they are always hard to get:p) and get it from someone you trust/know. Nice flawless press without freckles/dust is good indicator of quality, or?
Please if anyone could name chemicals which can cause this, i'll be very thankful(so i can put it to the report).
Pillreports is a global database of Ecstasy" pills based on both subjective user reports and scientific analysis. "Ecstasy" is traditionally the name for MDMA based pills, however here we also include closely related substances such as MDA, MDEA, MBDB. Pills sold as "Ecstasy" often include other, potentially more dangerous, substances such as methamphetamine, ketamine and PMA.